# SDR ASAA2014040707473

- Difficulty date: April 7, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 64,887 hours, 42,318 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 65496704SP
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR IS BINDING AND HARD TO CLOSE.  ACFT GROUNDED.  REPOSITIONED L1 DOOR BULB SEAL, NO BINDING NOTED AFTER SEAL REPOSITION IAW 52-11-31.
